Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 2, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jan 12, 2013, 11:54 PM EST for Pike County, Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2013, 11:54 PM EST (04:54 UTC)
- Expired
- Jan 13, 2013, 12:30 AM EST
- In force
- 36 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
County Pike County, IN
The radar
The Evansville,IN radar (KVWX), 45 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
693
WUUS53 KPAH 130454
SVRPAH
INC125-130530-
/O.NEW.KPAH.SV.W.0002.130113T0454Z-130113T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1054 PM CST SAT JAN 12 2013
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PIKE COUNTY IN SOUTHWEST INDIANA...
* UNTIL 1130 PM CST.
* AT 1052 PM CST...RADAR STILL INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PETERSBURG TO
OAKLAND CITY TO 6 MILES WEST OF LYNNVILLE...MOVING EAST AT 40 MPH.
* LOCATIONS IN THE WARNED AREA INCLUDE...
WINSLOW AND SPURGEON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS IN THE MOUNT CARMEL AREA AROUND 1015 PM CST. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PADUCAH.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3853 8715 3854 8711 3851 8707 3833 8706
3823 8717 3823 8730 3838 8731 3838 8741
3843 8741 3844 8744 3847 8746 3854 8746
3855 8735 3852 8729 3855 8725 3855 8718
TIME...MOT...LOC 0453Z 268DEG 36KT 3848 8729 3839 8729
3832 8733 3828 8737 3822 8740
WIND...HAIL 60MPH <.50IN
$$
SMITH1 follow-up statement
887
WWUS53 KPAH 130521
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1121 PM CST SAT JAN 12 2013
INC125-130530-
/O.CON.KPAH.SV.W.0002.000000T0000Z-130113T0530Z/
PIKE IN-
1121 PM CST SAT JAN 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PIKE COUNTY IN
SOUTHWEST INDIANA UNTIL 1130 PM CST...
AT 1119 PM CST...RADAR STILL INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
JASPER TO 6 MILES EAST OF WINSLOW TO 7 MILES NORTH OF
FOLSOMVILLE...MOVING EAST AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PADUCAH.
&&
LAT...LON 3853 8715 3854 8711 3851 8707 3834 8717
3823 8717 3823 8730 3838 8731 3838 8741
3843 8741 3847 8746 3854 8746 3855 8735
3852 8729 3855 8725 3855 8718
TIME...MOT...LOC 0520Z 268DEG 36KT 3851 8699 3842 8704
3837 8708 3833 8711 3823 8714
WIND...HAIL 60MPH <.50IN
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 12, 7:00 PM EST, 4 hours 54 minutes earlier.
Area forecast discussion, Jan 12, 7:00 PM EST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
600 PM CST SAT JAN 12 2013
.UPDATE...
ISSUED AT 600 PM CST SAT JAN 12 2013
UPDATED AVIATION DISCUSSION ONLY.
&&
.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 336 PM CST SAT JAN 12 2013
LOTS GOING ON WITH TORNADO WARNINGS...FLOODING AND WINTER WEATHER
POTENTIAL...SO WILL TRY TO BE BRIEF.
THE MAIN CONVECTIVE CLUSTER CAME OVER THE OFFICE EARLIER THIS
AFTERNOON AND PRODUCED NEARLY 2.5 INCH/HOUR RATES FOR AROUND HALF
AN HOUR. BLENDED HPC QPF FOR THIS AFTERNOON AND EVENING WITH
PREVIOUS OFFICIAL QPF AND THEN USED STRAIGHT HPC AFTER MIDNIGHT.
THIS GIVES 3 TO 4 INCHES OVER MUCH OF SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS...AND 2 TO 3 ELSEWHERE. WITH THE FRONT...A
TIGHTENING BAROCLINIC ZONE...PRECIPITABLE WATER VALUES ABOVE THE
99TH PERCENTILE CLIMATOLOGICALLY FOR JANUARY...AND RECENT OBSERVED
EFFICIENT RAINFALL...WILL LET THE FLASH FLOOD WATCH CONTINUE AS
IS. MUCH OF WEST KENTUCKY MAY NOT GET MUCH BEFORE MIDNIGHT...BUT
EVEN AN ISOLATED STORM COULD CAUSE PROBLEMS.
WILL LIKELY BE FIGHTING ROTATING STORMS ON THE SOUTHERN FRINGE OF
THE PRIMARY RAIN BAND THROUGH THE EVENING. THE STORM THAT MOVED
THROUGH THE PADUCAH AREA APPEARS TO BE RIGHT ON THE WARM EDGE OF THE
THETA-E GRADIENT...WHERE IT CAN TAP BETTER LOW-LEVEL SHEAR AND
POSSIBLY SOME BAROCLINITY. TORNADOES MAY BE THE GREATER CONCERN
VERSUS DAMAGING WINDS. WE MAY BE DEALING WITH THIS UNTIL THE MAIN
RAIN BAND SPREADS THROUGH THE PENNYRILE LATER TONIGHT.
THE 12Z MODELS ALL SHOW A SIGNFICANT SWATH OF PRECIPITATION
ASSOCIATED WITH FRONTOGENETICAL FORCING IN THE 850MB-700MB LAYER
DEVELOPING BEHIND THE MAIN RAIN BAND AND LIFTING NORTHEAST THROUGH
WEST KENTUCKY AND SOUTHERN ILLINOIS THROUGH THE DAY SUNDAY. THEY ALSO
ARE BEGINNING TO REALIZE AS THE ECMWF HAS KNOWN FOR DAYS THAT THE
SURFACE FREEZING LINE WILL MARCH ACROSS SOUTHERN ILLINOIS AND
NORTHERN PORTIONS OF SOUTHEAST MISSOURI THROUGH THE DAY.
THE FREEZING LINE IS SITTING ACROSS CENTRAL MISSOURI RIGHT
NOW...SO NOT SURE THAT THE MODELS HAVE A GOOD GRIP ON THE
MAGNITUDE OF THE SHALLOW COLD ADVECTION. GUT FEELING IS THAT
FREEZING RAIN IS GOING TO BE A PROBLEM OVER SOUTHERN ILLINOIS FOR
MUCH OF THE DAY SUNDAY...BUT NOT SURE HOW QUICKLY THE SURFACE WILL
FREEZE OR JUST HOW MUCH PRECIPITATION WILL LEFT. MAY VERY WELL
HAVE AN ADVISORY LEVEL EVENT...BUT CANNOT JUSTIFY THE HEADLINE AT
THIS TIME. WILL THEREFORE CONTINUE TO HIGHLIGHT THE SITUATION IN A
SPECIAL WEATHER STATEMENT.
THE ECMWF CONTINUES TO BRING A SWATH OF LIGHT PRECIPITATION
NORTHEAST ACROSS SOUTHERN PORTIONS OF WEST KENTUCKY MONDAY INTO
MONDAY NIGHT. BY THIS TIME WOULD EXPECT ALL FROZEN
PRECIPITATION...MOST LIKELY SNOW BUT POSSIBLY SOME SLEET AS WELL.
WOULD NOT BE SURPRISED IF MORE ROUNDS OF SNOW PUSH NORTHEAST
ACROSS WEST KENTUCKY UNTIL THE CLIPPER ARRIVES TUESDAY NIGHT INTO
WEDNESDAY.
.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 336 PM CST SAT JAN 12 2013
IN RESPONSE TO A DIGGING MID LEVEL TROF IN THE SWRN CONUS...THERE
MAY BE JUST ENOUGH OF A MOISTURE SURGE UNDER A BROAD RIDGE JUST TO
OUR SE FOR A LITTLE MEASUREABLE RAIN IN THE SRN PENNYRILE REGION AT
THE BEGINNING OF THE EXTENDED PERIOD /TUE/. OTHER THAN THAT...THE
PAH FORECAST AREA SHOULD BE PCPN FREE AS MODEL CONSENSUS SAYS THAT
WINDS ALOFT WILL TURN FROM SWRLY TO WRLY/WNWRLY BY LATE WEEK AS A
REINFORCING SHOT OF DRY AIR SURGES INTO THE REGION. BY DAY 7 LOW
LEVEL WINDS SHOULD BE BACK TO THE SOUTH AS HIGH SFC PRESSURE MOVES
OFF TO THE EAST. A GENERAL WARMING TREND THROUGH THE PERIOD WILL BE
TEMPORARILY SLOWED BY THE MID WEEK COLD FRONT.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 600 PM CST SAT JAN 12 2013
THERE WILL BE A LULL IN PCPN IN THE EARLY EVENING FOR MUCH OF THE
REGION AS NEW ENERGY TO OUR SW BEGINS TO PUSH A COLD FRONT THROUGH
THE REGION. SRLY WINDS ARE EXPECTED TO INCREASE IN THE EVENING...
THEN SHIFT TO THE NW NEAR OR AFTER MIDNIGHT. RAIN...LOWER VSBYS/CIGS
AND POSSIBLY TSTMS WILL ACCOMPANY THE WIND SHIFT. EXPECT VSBYS TO BE
QUITE VARIABLE UNTIL FROPA. AROUND SUNRISE SUNDAY...THERE WILL
PROBABLY BE ANOTHER LULL IN PCPN...BUT SHOULD PICK UP AGAIN BY
AFTERNOON...WITH FREEZING PCPN QUITE LIKELY PRIMARILY IN THE NWRN
HALF OF THE AREA...INCLUDING KCGI.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR ILZ075>078-
080>094.
MO...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR MOZ076-086-087-
100-107>112-114.
IN...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR INZ081-082-
085>088.
KY...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR KYZ001>022.
&&
SHORT TERM...DRS
LONG TERM....DB
AVIATION...DBHazardous weather outlook, Jan 12, 6:13 PM EST, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 513 PM CST SAT JAN 12 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-131100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 513 PM CST SAT JAN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA TONIGHT. PLEASE REFER TO THE WATCH PRODUCT FOR DETAILS. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF A COLD FRONT THIS EVENING. A FEW BRIEF TORNADOES AND SOME ISOLATED DAMAGING WINDS WILL BE POSSIBLE OVER THE MISSOURI BOOT HEEL ACROSS THE SOUTHERN TIP OF ILLINOIS...ALL OF WESTERN KENTUCKY AND MUCH OF SOUTHWEST INDIANA. THE THREAT WILL COME TO AN END FROM NORTHWEST TO SOUTHEAST...AS THE COLD FRONT SHIFTS SOUTHEAST THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE FLASH FLOOD WATCH WILL CONTINUE THROUGH SUNDAY. PLEASE REFER TO THE WATCH PRODUCT FOR DETAILS. A CHANGE FROM TO RAIN TO FREEZING RAIN OR SLEET WILL BE POSSIBLE ACROSS MUCH OF THE AREA SUNDAY. PLEASE REFER TO THE SPECIAL WEATHER STATEMENT ISSUED AT 450 PM CST FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AHEAD OF THE COLD FRONT ROUGHLY OVER THE SOUTHEAST HALF OF THE AREA. IN ADDITION...REPORTS OF HEAVY RAIN...FLOODING AND WINTRY PRECIPITATION AND RELATED IMPACTS THROUGHOUT THE AREA WOULD BE GREATLY APPRECIATED TONIGHT AND SUNDAY. DRS
In the hours before
Special weather statement, Jan 12, 10:51 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 951 PM CST SAT JAN 12 2013 ILZ076>078-130430- EDWARDS IL-WABASH IL-WAYNE IL- 951 PM CST SAT JAN 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS...AND EDWARDS AND NORTHERN WABASH COUNTIES IN SOUTHEAST ILLINOIS UNTIL 1030 PM CST... AT 946 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ALBION...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... BONE GAP AND BROWNS AROUND 1000 PM CST. WEST SALEM AND BELLMONT AROUND 1005 PM CST. LANCASTER AROUND 1015 PM CST. ALLENDALE AROUND 1025 PM CST. LOCATIONS THAT MAY BE IMPACTED INCLUDE... ALBION...WEST SALEM...LANCASTER...BROWNS...BONE GAP...BELLMONT AND ALLENDALE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SMITH
Local storm report, Jan 12, 11:05 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1005 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TSTM WND GST CROSSVILLE 38.16N 88.06W
01/12/2013 E50 MPH WHITE IL TRAINED SPOTTER
FEW OBJECT BEING BLOWN OVER...BUT NO DAMAGE AT THIS TIME.
&&
K. SMITHSpecial weather statement, Jan 12, 11:12 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1012 PM CST SAT JAN 12 2013 ILZ077-078-083-087-INZ081-082-085>087-KYZ014-018-130500- EDWARDS IL-GALLATIN IL-GIBSON IN-HENDERSON KY-PIKE IN-POSEY IN-UNION KY-VANDERBURGH IN-WABASH IL-WARRICK IN-WHITE IL- 1012 PM CST SAT JAN 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN EDWARDS... SOUTHEASTERN WHITE AND WABASH COUNTIES IN SOUTHEAST ILLINOIS...AND NORTHEASTERN GALLATIN COUNTY IN SOUTHERN ILLINOIS...AND WESTERN WARRICK...GIBSON...PIKE...POSEY AND VANDERBURGH COUNTIES IN SOUTHWEST INDIANA...AND NORTHERN HENDERSON AND EXTREME NORTHERN UNION COUNTIES IN NORTHWEST KENTUCKY UNTIL 1100 PM CST... AT 1006 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A NARROW LINE OF STRONG THUNDERSTORMS EXTENDING FROM LANCASTER TO 6 MILES EAST OF GRAYVILLE TO 10 MILES WEST OF MOUNT VERNON...AND MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AT 1001 PM CST...A TRAINED SPOTTER REPORTED ESTIMATED WINDS NEAR 50 MPH WITH THIS LINE AS IT MOVE NEAR CROSSVILLE ILLINOIS. LOCATIONS THAT MAY BE IMPACTED INCLUDE... MOUNT CARMEL...MOUNT VERNON...PRINCETON...FORT BRANCH... EVANSVILLE...MELODY HILL...HENDERSON...OAKLAND CITY...PETERSBURG... CHANDLER...NEWBURGH...POSEYVILLE...OWENSVILLE...CYNTHIANA... BLAIRSVILLE...PATOKA...HAUBSTADT...KASSON...DARMSTADT AND LYNNVILLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SMITH
Local storm report, Jan 12, 11:16 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1016 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM TSTM WND GST GRAYVILLE 38.26N 88.00W
01/12/2013 E55 MPH WHITE IL BROADCAST MEDIA
RELAYED SOCIAL MEDIA REPORT OF 50 TO 55 MPH WINDS.
&&
K. SMITHLocal storm report, Jan 12, 11:18 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1018 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST MOUNT CARMEL 38.42N 87.77W
01/12/2013 E50 MPH WABASH IL TRAINED SPOTTER
SPOTTER REPORTED THAT WINDS PICKED UP SIGNIFICANTLY IN A
SHORT PERIOD OF TIME.
&&
K. SMITHLocal storm report, Jan 12, 11:38 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1038 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG MOUNT CARMEL 38.42N 87.77W
01/12/2013 WABASH IL EMERGENCY MNGR
NUMEROUS POWERLINES DOWN IN THE CITY...ALONG WITH MANY
TREES. THE POWER IS OUT IN A LARGE PORTION OF THE CITY.
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 11:38 PM EST | Severe Thunderstorm Warning | PAH | Gibson, Pike | 22 min |
| Jan 13, 1:20 AM EST | Areal Flood Advisory | PAH | Gibson, Pike, Posey, Spencer, Vanderburgh, Warrick | 6 hr |
| Jan 13, 3:21 AM EST | Areal Flood Warning | PAH | Spencer | 6 hr |
| Jan 13, 10:23 AM EST | River Flood Warning | PAH | Gibson, Posey | 12 days |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.